| Model Number |
101/860/070 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other text: b3: month and year of event have been provided, day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that there was an air leak from the cuff.No adverse patient effects were reported by the customer.It was reported that no further information is available.
Additional Manufacturer Narrative
Other text: h3.Device evaluated by manufacturer and h6.Evaluation codes: updated.One used decontaminated device was returned for investigation.Under visual inspection the sample appeared to be in good condition.An inflation test was performed, and it was found that the device could not pass as the cuff was deflating during inflation from a tear in pilot balloon.The complaint was confirmed.A root cause for the failure could not be determined.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.No action was taken, the issue will be monitored, and further actions taken accordingly.